<  Back to the Polytechnique Montréal portal

Mathematical analysis of a spectral hyperviscosity LES model for the simulation of turbulent flows

Jean-Luc Guermond and Serge Prudhomme

Article (2003)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/33882/
Journal Title: ESAIM: Mathematical Modelling and Numerical Analysis (vol. 37, no. 06)
Publisher: EDP Sciences
DOI: 10.1051/m2an:2003060
Official URL: https://doi.org/10.1051/m2an%3a2003060
Date Deposited: 18 Apr 2023 15:19
Last Modified: 05 Apr 2024 11:25
Cite in APA 7: Guermond, J.-L., & Prudhomme, S. (2003). Mathematical analysis of a spectral hyperviscosity LES model for the simulation of turbulent flows. ESAIM: Mathematical Modelling and Numerical Analysis, 37(06), 893-908. https://doi.org/10.1051/m2an%3a2003060

Statistics

Dimensions

Repository Staff Only

View Item View Item